# SDR FDEA201209123297

- Difficulty date: September 12, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 665-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LEFT INBD CREASE BEAM AND ANGLE BS 665-690 CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15, DETAIL III.  R & R LT INBD CREASEBEAM IAW SRM 51-40-02 AND DWG 143N8324.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
